# SDR HEEA0014049

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank Assy
- Part number: 206001763001
- Condition: Chafed
- Location: Anti Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK CHAFFED AT ROD END ATTACH AREA. REPLACED BELLCRANK WITH SERVICEABLE PART.
